Antihistamine Diphenhydramine HCl 25 mg (Allergy Relief), Compare to Benadryl , 100 Mini Tablets
List Price: BAM KM 8.97
You Save: BAM KM 2.45
Our Price: BAM KM 6.52 (27% Off)
- Compare to the active ingredient in Benadryl Ultratabs
- Helps ease allergy symptoms and discomfort**
- An antihistamine
Health Notes is an independent provider of information regarding health and wellness. As a customer service, PipingRock gives you this complimentary third-party resource. PipingRock does not endorse or guarantee the accuracy of this third-party literature.